Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2016, Volume 100, Issue 3, Pages 410–420 (Mi mz10767)  

The Generalized Estermann Ternary Problem for Noninteger Powers with Almost Equal Summands

P. Z. Rakhmonov

Lomonosov Moscow State University

Abstract: An asymptotic formula in the generalized Estermann ternary problem for noninteger powers with almost equal summands dealing with the representation of a sufficiently large natural number as the sum of two primes and the integer part of a noninteger power of a natural number is proved.

Keywords: Estermann problem, almost equal summands, short trigonometric sum with noninteger exponent, density theorem.

DOI: https://doi.org/10.4213/mzm10767

Full text: PDF file (460 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2016, 100:3, 438–447

Bibliographic databases:

UDC: 511.24
Received: 02.02.2015
Revised: 28.01.2016

Citation: P. Z. Rakhmonov, “The Generalized Estermann Ternary Problem for Noninteger Powers with Almost Equal Summands”, Mat. Zametki, 100:3 (2016), 410–420; Math. Notes, 100:3 (2016), 438–447

Citation in format AMSBIB
\Bibitem{Rak16}
\by P.~Z.~Rakhmonov
\paper The Generalized Estermann Ternary Problem for Noninteger Powers with Almost Equal Summands
\jour Mat. Zametki
\yr 2016
\vol 100
\issue 3
\pages 410--420
\mathnet{http://mi.mathnet.ru/mz10767}
\crossref{https://doi.org/10.4213/mzm10767}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3588859}
\elib{https://elibrary.ru/item.asp?id=26604149}
\transl
\jour Math. Notes
\yr 2016
\vol 100
\issue 3
\pages 438--447
\crossref{https://doi.org/10.1134/S0001434616090108}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000386774200010}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84992013370}


Linking options:
  • http://mi.mathnet.ru/eng/mz10767
  • https://doi.org/10.4213/mzm10767
  • http://mi.mathnet.ru/eng/mz/v100/i3/p410

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:162
    Full text:15
    References:31
    First page:9

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021